EconPapers    
Economics at your fingertips  
 

Resource allocation when projects have ranges of increasing returns

Catherine Bobtcheff (), Christian Gollier () and Richard Zeckhauser ()

Journal of Risk and Uncertainty, 2008, vol. 37, issue 1, 1-33

Keywords: Capital allocation; Increasing returns; Probabilistic returns; Egalitarian allocation; Complete specialization; D24; C60; D84 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11166-008-9044-y (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Resource allocations when projects have ranges of increasing returns (2008) Downloads
Working Paper: Resource Allocation When Projects Have Ranges of Increasing Returns (2008) Downloads
Working Paper: Resource Allocation when Projects Have Ranges of Increasing Returns (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jrisku:v:37:y:2008:i:1:p:1-33

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11166/PS2

DOI: 10.1007/s11166-008-9044-y

Access Statistics for this article

Journal of Risk and Uncertainty is currently edited by W. Kip Viscusi

More articles in Journal of Risk and Uncertainty from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-03-29
Handle: RePEc:kap:jrisku:v:37:y:2008:i:1:p:1-33